# SDR AALA20140903005

- Difficulty date: August 26, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 68,092 hours, 35,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74A23
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 WAS CORRODED FROM STATIONS 216 TO 294.  CORRODED SECTION OF SEAT TRACK NR 6 WAS REMOVED FROM STATIONS 216 TO 303 & NEW SECTION SPLICED IN IAW SRM 53-05-00 FIGURE 4F.
